# SDR AALA2019080879049

- Difficulty date: August 6, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 76,796 hours, 12,578 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2676
- Part serial: 2824
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING TAXI OUT, REAR GALLEY NOTICED STRONG ELECTRICAL SMELL. RETURNED TO GATE. MAINTENANCE REMOVED AND REPLACED R/H AFT CHILLER AS REQUIRED IAW AMM 25-33-02. OPS CHECK OK. NO DEFECTS NOTED AT THIS TIME.
